# SDR DALA2022020200688

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,180 hours, 25,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 FOUND SECTION OF EMERGENCY LIGHTS INOP NEAR OVERWING EMERGENCY EXIT DOORS, INCLUDING AISLE, CEILING AND DOOR EXIT LIGHTS. CORRECTIVE ACTION: REPLACED BATTERY PACK ASSEMBLY LOCATED AT FLOOR SEAT 26A REF B757 AMM 33-51. OPS CHECKS GOOD. (8442761)
